Temps d’existence pour l’équation de Klein-Gordon semi-linéaire à données petites faiblement décroissantes
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1999-2000), Talk no. 2, 17 p.
Delort, Jean-Marc 1

1 Université Paris-Nord, Institut Galilée, Av. jean-Baptiste Clément, 93430 - Villetaneuse, France
@article{SEDP_1999-2000____A2_0,
     author = {Delort, Jean-Marc},
     title = {Temps d{\textquoteright}existence pour l{\textquoteright}\'equation de {Klein-Gordon} semi-lin\'eaire \`a donn\'ees petites faiblement d\'ecroissantes},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:2},
     pages = {1--17},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1999-2000},
     zbl = {1065.35194},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1999-2000____A2_0/}
}
TY  - JOUR
AU  - Delort, Jean-Marc
TI  - Temps d’existence pour l’équation de Klein-Gordon semi-linéaire à données petites faiblement décroissantes
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:2
PY  - 1999-2000
SP  - 1
EP  - 17
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_1999-2000____A2_0/
LA  - fr
ID  - SEDP_1999-2000____A2_0
ER  - 
%0 Journal Article
%A Delort, Jean-Marc
%T Temps d’existence pour l’équation de Klein-Gordon semi-linéaire à données petites faiblement décroissantes
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:2
%D 1999-2000
%P 1-17
%I Centre de mathématiques Laurent Schwartz, École polytechnique
%U http://www.numdam.org/item/SEDP_1999-2000____A2_0/
%G fr
%F SEDP_1999-2000____A2_0
Delort, Jean-Marc. Temps d’existence pour l’équation de Klein-Gordon semi-linéaire à données petites faiblement décroissantes. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1999-2000), Talk no. 2, 17 p. http://www.numdam.org/item/SEDP_1999-2000____A2_0/

[1] J. Bourgain  : Fourier transforms restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, I, II, Geom. Funct. Anal. 3 (1993) 107-156, 202-262. | MR | Zbl

[2] J. Bourgain  : Appendice à l’article  : Remark on Strichartz Type Inequalities de S. Klainerman et M. Machedon, IMRN, n 5, (1996), 201-220. | Zbl

[3] J.-M. Delort  : L’équation de Klein-Gordon à données petites faiblement décroissantes, Séminaire Equations aux Dérivées partielles, Ecole Polytechnique, 1996-1997, exposé n V. | Numdam | Zbl

[4] J.-M. Delort  : Sur le temps d’existence pour l’équation de Klein-Gordon semi-linéaire en dimension 1, Bull. Soc. Math. Fr. 125, (1997), 269-311. | Numdam | Zbl

[5] J.-M. Delort  : Temps d’existence pour l’équation de Klein-Gordon semi-linéaire à données petites périodiques, Amer. J. Math. 120, (1998), 663-689. | Zbl

[6] J.-M. Delort et D. Fang  : Almost global existence for solutions of semilinear Klein-Gordon equations with small weakly decaying Cauchy data, prépublication, (1998).

[7] L. Hörmander  : The lifespan of classical solutions of non-linear hyperbolic equations, Springer Lecture Notes in Math. 1256, (1987), 214-280. | MR | Zbl

[8] L. Hörmander  : Lectures on Nonlinear Hyperbolic Differential Equations, Mathématiques et Applications 26, Springer, (1997). | MR | Zbl

[9] M. Keel et T. Tao  : Small data blow-up for semilinear Klein-Gordon equations, Amer. J. Math., 121, n 3, (1999), 629-669. | MR | Zbl

[10] S. Klainerman  : Global existence of small amplitude solutions to nonlinear Klein-Gordon equations in four space-time dimensions, Comm. Pure Appl. Math. 38, (1985) 631-641. | MR | Zbl

[11] S. Klainerman et M. Machedon  : Smoothing estimates for null forms and the local existence theorem, Comm. Pure Appl. Math. 46, n 9, (1993), 1221-1268. | MR | Zbl

[12] S. Klainerman et M. Machedon  : Smoothing estimates for null forms and applications, Duke Math. J.81, (1995-1996) 99-133. | MR | Zbl

[13] G. Lebeau  : Communication personnelle.

[14] K. Moriyama, S. Tonegawa et Y. Tsutsumi  : Almost global existence of solutions for the quadratic semilinear Klein-Gordon equation in one space dimension, Funkcialaj Ekvacioj 40, n 2, (1997), 313-333. | MR | Zbl

[15] T. Ozawa, K. Tsutaya et Y. Tsutsumi  : Global existence and asymptotic behaviour of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions, Math. Z. 222, (1996), 341-362. | EuDML | MR | Zbl

[16] J. Shatah  : Normal forms and quadratic nonlinear Klein-Gordon equations, Comm. Pure Appl. Math. 38, (1985), 685-696. | MR | Zbl

[17] J.C. H. Simon et E. Taflin  : The Cauchy problem for non linear Klein-Gordon equations, Commun. Math. Phys 152, (1993), 433-478. | MR | Zbl

[18] B. Yordanov  : Blow-up for the one dimensional Klein-Gordon equations with a cubic nonlinearity, preprint.